Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Severe hair loss. Habit of chewing tons of nicorette gums. Suggest

I'm 49 yrs old, male, still pretty full head of hair. But I'm experiencing definite hair loss (thinning much quicker than has happened ever before) after chewing tons of Nicorette Gum (4mg) for the past 6 months. Is this hair loss permanent or will it grow back if I stop now? (Am I expediting the irreversible hair loss process which obviously happens now to someone my age??)

thanks! michael
Asked On : Wed, 1 May 2013
Answers:  1 Views:  1022
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to healthcare magic forum
Thank you for your query.
I understand your concern regarding hair loss
hormones and heredity are main reason for hair loss.
stress,smoking,tobacco increase your problem.
chewing nicorette also lead to hair loss.
it is better to consult dermatologist and get treatment.
yes it is permanent hair loss.

I hope I answered your question
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor